# SDR 96ZZZX621

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9213A
- Make and model: Amtr CHALLENGER2
- Aircraft serial: CH20395CW131
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Belt
- Condition: Defective
- Location: Seat
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN AIRWORTHINESS CERTIFICATION INSPECTION OF A COMPLETED CHALLENGER2 AIRCRAFT KIT, DISCOVERED THE SEAT BELT ASSEMBLIES SUPPLIED BY THE KIT MANUFACTURER, QUAD CITY AIRCRAFT CORPORATION, WERE DEFECTIVE.  AS SUCH, THE BUCKLE MAY INADVERTENTLY OPEN ON IMPACT, THEREBY NEGATING THE SAFETY VALUE OF THESE ASSEMBLIES.
